Tsukuba Journal of Mathematics

3-dimensional submanifolds of spheres with parallel mean curvature vector

Qing-Ming Cheng and Bin Jiang

Full-text: Open access

Abstract

In this paper, for a 3-dimensional complete submanlfold $M$ with parallel mean curvature vector in $S^{3+p}(c)$ , we give a pinching condition of the Ricci curvature under which $M$ is a 3-dimensional small sphere.

Article information

Source
Tsukuba J. Math., Volume 16, Number 2 (1992), 321-334.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161966

Digital Object Identifier
doi:10.21099/tkbjm/1496161966

Mathematical Reviews number (MathSciNet)
MR1200430

Zentralblatt MATH identifier
0782.53047

Citation

Cheng, Qing-Ming; Jiang, Bin. 3-dimensional submanifolds of spheres with parallel mean curvature vector. Tsukuba J. Math. 16 (1992), no. 2, 321--334. doi:10.21099/tkbjm/1496161966. https://projecteuclid.org/euclid.tkbjm/1496161966


Export citation